BibTeX record journals/mmor/JahnR97

download as .bib file

@article{DBLP:journals/mmor/JahnR97,
  author       = {Johannes Jahn and
                  R{\"{u}}diger Rauh},
  title        = {Contingent epiderivatives and set-valued optimization},
  journal      = {Math. Methods Oper. Res.},
  volume       = {46},
  number       = {2},
  pages        = {193--211},
  year         = {1997},
  url          = {https://doi.org/10.1007/BF01217690},
  doi          = {10.1007/BF01217690},
  timestamp    = {Tue, 03 Mar 2020 09:39:41 +0100},
  biburl       = {https://dblp.org/rec/journals/mmor/JahnR97.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}